# SDR UIEA2006306

- Difficulty date: December 15, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N540MC
- Make and model: Boeing 747243B
- Aircraft serial: 22508
- Aircraft time: 98,018 hours, 16,898 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD MID-FLAP L/E DAMAGE AT OUTBOARD TRACK CUT-OUT.  PERMANENT COMPOSITE REPAIR TO L/E WAS ACCOMPLISHED AS PER B747 SRM 51-40-14 AND PERMANENT REPAIR TO RIB SECTION LOCATED AT WBL 794, AS PER B747 SRM 51-40-03 FIG 1.  ALSO, REFERENCE ATLAS AIR EO 4757A336.
